# SDR JJBA20251008020

- Difficulty date: September 29, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 59 FOUND CORRODED BTW STR 21L-20L. CFIV, FR 59 BTW STR 21L-20L BLENDED FOUND OUT OF LIMIT. CF4, FR59 BTW STR 21L-20L CUTOUT PERFORMED AND REPAIR PARTS PREDRILLED. CF4, FR59 LOWER SECTION BTW STR 20R-20L REPAIR PART PARTIALLY INSTALLED. CF4, FR59 BTW STR 21R-20L CORROSION REPAIRED.
